RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2007, Volume 48, Number 1, Pages 89–92 (Mi smj8)  

This article is cited in 6 scientific papers (total in 6 papers)

On difference between the spectra of the simple groups $B_n(q)$ and $C_n(q)$

M. A. Grechkoseeva


Abstract: We prove that the nonisomorphic simple groups $B_n(q)$ and $C_n(q)$ have different sets of element orders.

Keywords: finite simple group, spectrum of a group, orthogonal group, symplectic group.

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2007, 48:1, 73–75

Bibliographic databases:

UDC: 512.542
Received: 27.03.2006

Citation: M. A. Grechkoseeva, “On difference between the spectra of the simple groups $B_n(q)$ and $C_n(q)$”, Sibirsk. Mat. Zh., 48:1 (2007), 89–92; Siberian Math. J., 48:1 (2007), 73–75

Citation in format AMSBIB
\Bibitem{Gre07}
\by M.~A.~Grechkoseeva
\paper On difference between the spectra of the simple groups $B_n(q)$ and $C_n(q)$
\jour Sibirsk. Mat. Zh.
\yr 2007
\vol 48
\issue 1
\pages 89--92
\mathnet{http://mi.mathnet.ru/smj8}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2304880}
\zmath{https://zbmath.org/?q=an:1154.20304}
\transl
\jour Siberian Math. J.
\yr 2007
\vol 48
\issue 1
\pages 73--75
\crossref{https://doi.org/10.1007/s11202-007-0008-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244424100008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846590921}


Linking options:
  • http://mi.mathnet.ru/eng/smj8
  • http://mi.mathnet.ru/eng/smj/v48/i1/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Grechkoseeva M.A., Shi W., Vasilev A.V., “Recognition by spectrum for finite simple groups of Lie type”, Frontiers of Mathematics in China, 3:2 (2008), 275–285  crossref  mathscinet  zmath  isi  scopus
    2. A. V. Vasil'ev, M. A. Grechkoseeva, V. D. Mazurov, “Characterization of the finite simple groups by spectrum and order”, Algebra and Logic, 48:6 (2009), 385–409  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    3. A. A. Buturlakin, “Isospectral finite simple groups”, Sib. elektron. matem. izv., 7 (2010), 111–114  mathnet  mathscinet
    4. Shen H., Cao H., Chen G., “Characterization of Automorphism Groups of Sporadic Simple Groups”, Front. Math. China, 7:3 (2012), 513–519  crossref  mathscinet  zmath  isi  elib  scopus
    5. Li J., Shi W., Yu D., “a Characterization of Some Pgl(2, Q) By Maximum Element Orders”, Bull. Korean. Math. Soc., 52:6 (2015), 2025–2034  crossref  mathscinet  zmath  isi  elib  scopus
    6. Li J., Yu D., Chen G., Shi W., “A Characterization of Simple K-4-Groups of Type l-2(Q) and Their Automorphism Groups”, Bull. Iran Math. Soc., 43:2 (2017), 501–514  mathscinet  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:216
    Full text:50
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019